Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 98, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 15, 2008, 10:41 AM CDT for DeSoto County, Tunica County, Mississippi; Crittenden County, Lee County, St. Francis County, Arkansas; Shelby County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2008, 10:41 AM CDT (15:41 UTC)
- Expired
- Mar 15, 2008, 11:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Lee County, AR, St. Francis County, AR, DeSoto County, MS, Tunica County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 66 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.7 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 582 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 151541
SVRMEG
ARC035-077-123-MSC033-143-TNC157-151630-
/O.NEW.KMEG.SV.W.0098.080315T1541Z-080315T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1130 AM CDT
* AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM WIDENER TO BRICKEYS...OR ALONG A LINE
EXTENDING FROM MADISON TO 6 MILES NORTHEAST OF MARIANNA...AND
MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
HOME...HUGHES...SIMSBORO...ROBINSONVILLE...PINCKNEY...EDMONDSON...
HORSESHOE LAKE...HOLLYWOOD...LAKE CORMORANT...EUDORA...WALLS...
LYNCHBURG...SOUTHWEST MEMPHIS...WHITEHAVEN...DOWNTOWN MEMPHIS...
HORN LAKE...SOUTHAVEN...HERNANDO...MIDTOWN MEMPHIS AND SOUTHEAST
MEMPHIS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3472 9073 3512 9074 3516 8987 3478 8986
3478 8990 3475 8992 3475 9012 3477 9013
3477 9017 3474 9018
TIME...MOT...LOC 1541Z 267DEG 40KT 3508 9062 3482 9061
$$2 follow-up statements
000
WWUS54 KMEG 151609
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT SAT MAR 15 2008
ARC077-123-151619-
/O.CAN.KMEG.SV.W.0098.000000T0000Z-080315T1630Z/
LEE AR-ST. FRANCIS AR-
1109 AM CDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. FRANCIS AND
NORTHEASTERN LEE COUNTIES IS CANCELLED...
AT 1109 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3476 9042 3510 9040 3516 8987 3478 8986
3478 8990 3475 8992 3475 9012 3477 9013
3477 9017 3474 9018
TIME...MOT...LOC 1609Z 267DEG 40KT 3510 9024 3480 9023
$$
ARC035-MSC033-143-TNC157-151630-
/O.CON.KMEG.SV.W.0098.000000T0000Z-080315T1630Z/
CRITTENDEN AR-DESOTO MS-TUNICA MS-SHELBY TN-
1109 AM CDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTHWESTERN SHELBY...NORTHEASTERN TUNICA...DESOTO AND
SOUTHWESTERN CRITTENDEN COUNTIES...
AT 1109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDMONDSON TO ROBINSONVILLE...OR
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF WEST MEMPHIS TO 14
MILES SOUTHEAST OF HUGHES...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HOLLYWOOD...LAKE CORMORANT...EUDORA...WALLS...MEMPHIS...LYNCHBURG...
SOUTHWEST MEMPHIS...DOWNTOWN MEMPHIS...HORN LAKE...WHITEHAVEN...
SOUTHAVEN...MIDTOWN MEMPHIS...HERNANDO AND SOUTHEAST MEMPHIS.
LAT...LON 3476 9042 3510 9040 3516 8987 3478 8986
3478 8990 3475 8992 3475 9012 3477 9013
3477 9017 3474 9018
TIME...MOT...LOC 1609Z 267DEG 40KT 3510 9024 3480 9023
$$000
WWUS54 KMEG 151631
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 AM CDT SAT MAR 15 2008
ARC035-MSC033-143-TNC157-151641-
/O.EXP.KMEG.SV.W.0098.000000T0000Z-080315T1630Z/
CRITTENDEN AR-DESOTO MS-TUNICA MS-SHELBY TN-
1131 AM CDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHELBY...
NORTHEASTERN TUNICA...DESOTO AND SOUTHWESTERN CRITTENDEN COUNTIES HAS
EXPIRED...
AT 1131 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3476 9042 3510 9040 3516 8987 3478 8986
3478 8990 3475 8992 3475 9012 3477 9013
3477 9017 3474 9018
TIME...MOT...LOC 1609Z 267DEG 40KT 3510 9024 3480 9023
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 9:33 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 15, 9:33 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 933 AM CDT SAT MAR 15 2008 .DISCUSSION... MAIN AREA OF THUNDERSTORMS HAS PUSHED EAST OF THE FORECAST AREA. HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE MOVING THROUGH THE FORECAST AREA JUST BEHIND THE COLD FRONT. WILL UPDATE ZONES TO ADJUST POPS FOR THIS AFTERNOON. WILL ALSO ADJUST TEMPERATURES OVER PARTS OF NORTH MISSISSIPPI. && .PREV DISCUSSION... /ISSUED 316 AM CDT SAT MAR 15 2008/ DISCUSSION... A VERY ACTIVE SEVERE WEATHER SITUATION CONTINUES DURING THE EARLY MORNING HOURS ACROSS THE MID SOUTH. A WARM FRONT WAS DRAPED FROM SOUTHEAST AR TO NORTHEAST MS AS OF 3 AM CDT. AREAS ALONG AND NORTH OF THIS FRONT WERE UNDER THREAT OF LARGE HAIL...DAMAGING WINDS AND LOCALIZED HEAVY RAIN. A SURFACE LOW WILL MOVE NORTHEASTWARD ALONG THIS BOUNDARY THROUGH MID MORNING AND THE LEFT ENTRANCE REGION OF AN H3 130 KNOT JET STREAK WILL PROVIDE THE DYNAMICS FOR ANOTHER ROUND OF SEVERE WEATHER THROUGH SUNRISE. SATELLITE AND WSR-88D DATA SHOWS AN INBOUND LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING ACROSS NORTHERN AR AT THIS TIME IN ADVANCE OF AN H5 SHORTWAVE TROUGH. CURRENT SEVERE THUNDERSTORM WATCHES IN EFFECT LOOK GOOD. WILL SEE RESIDUAL SHOWERS AND THUNDERSTORMS LATER TODAY BEHIND THE SHORTWAVE. HIGH PRESSURE ALOFT BUILDS INTO THE REGION SUNDAY AND PERSISTS INTO MONDAY FOR MOSTLY CLEAR SKIES. BY MONDAY NIGHT...GULF MOISTURE WILL BEGIN STREAMING NORTHWARD AS AN H5 UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY PULLS OUT OF THE DESERT SOUTHWEST. THE 00 UTC GFS IS DEEPER WITH THIS SYSTEM THAN THE 00 UTC ECMWF. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE TUESDAY AFTERNOON AND TUESDAY NIGHT AHEAD OF THIS SYSTEM. ANOTHER HIGH PRESSURE RIDGE BUILDS INTO THE REGION THURSDAY AND FRIDAY FOR TRANQUIL WEATHER AND NEAR NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... MEM 62 41 61 45 / 40 10 10 10 MKL 59 37 59 41 / 40 10 10 10 JBR 59 38 57 42 / 40 10 10 10 TUP 68 40 63 44 / 40 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Mar 15, 7:40 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 740 AM CDT SAT MAR 15 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 740 AM CDT SAT MAR 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND TUESDAY NIGHT AHEAD OF A POWERFUL UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AFTERNOON AND EVENING.
In the hours before
Special weather statement, Mar 15, 9:29 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 929 AM CDT SAT MAR 15 2008 ARZ035-036-151500- CROSS AR-CRITTENDEN AR- 929 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... EASTERN CROSS COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 6 MILES SOUTHEAST OF VANNDALE AT 929 AM CDT...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN CRITTENDEN AND CROSS COUNTIES...INCLUDING THE CITIES OF EARLE...PARKIN AND TURRELL...SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Mar 15, 10:18 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1018 AM CDT SAT MAR 15 2008 ARZ027-035-036-151545- CROSS AR-CRITTENDEN AR-POINSETT AR- 1018 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF VANNDALE AT 1018 AM CDT... MOVING EAST AT 45 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRITTENDEN...CROSS AND POINSETT COUNTIES...INCLUDING THE CITIES OF MARKED TREE...TURRELL AND TYRONZA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1045 AM CDT.
Special weather statement, Mar 15, 10:22 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1022 AM CDT SAT MAR 15 2008 TNZ089-090-151545- FAYETTE TN-HARDEMAN TN- 1022 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 17 MILES WEST OF SOMERVILLE AT 1022 AM CDT...MOVING EAST AT 55 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN FAYETTE AND HARDEMAN COUNTIES...INCLUDING THE CITY OF BOLIVAR...SHOULD MONITOR THIS STORM CLOSELY..
Special weather statement, Mar 15, 10:24 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1024 AM CDT SAT MAR 15 2008 ARZ036-048-049-MSZ007-151600- LEE AR-ST. FRANCIS AR-CRITTENDEN AR-TUNICA MS- 1024 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHERN LEE COUNTY IN EASTERN ARKANSAS... ST. FRANCIS COUNTY IN EASTERN ARKANSAS... NORTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF PALESTINE AT 1024 AM CDT... MOVING EAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN CRITTENDEN...LEE...ST. FRANCIS AND TUNICA COUNTIES... INCLUDING THE CITIES OF FORREST CITY...HUGHES...MADISON AND PALESTINE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1100 AM CDT.
Local storm report, Mar 15, 10:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1030 AM CDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL WEST MEMPHIS 35.15N 90.18W
03/15/2008 E1.25 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL. GROUND COVERED
1231 AM HAIL CRAWFORDSVILLE 35.23N 90.33W
03/15/2008 M1.75 INCH CRITTENDEN AR COUNTY OFFICIAL
GOLF BALL SIZE HAIL REPORTED IN CRAWFORDSVILLE.
1233 AM HAIL BARTLETT 35.22N 89.84W
03/15/2008 E1.00 INCH SHELBY TN PUBLIC
QUARTER SIZE HAIL REPORTED IN BARTLETT.
1235 AM HAIL 19 SW SOMERVILLE 35.04N 89.59W
03/15/2008 E0.75 INCH FAYETTE TN NWS EMPLOYEE
1240 AM HAIL LAKELAND 35.24N 89.73W
03/15/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
1244 AM HAIL MARION 35.21N 90.20W
03/15/2008 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
1255 AM HAIL JONESBORO 35.82N 90.69W
03/15/2008 E0.88 INCH CRAIGHEAD AR LAW ENFORCEMENT
1255 AM HAIL 3 N BARTLETT 35.26N 89.84W
03/15/2008 M0.75 INCH SHELBY TN TRAINED SPOTTER
0105 AM HAIL 8 SW MILLINGTON 35.25N 89.99W
03/15/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
0111 AM HAIL BAY 35.74N 90.56W
03/15/2008 E0.75 INCH CRAIGHEAD AR LAW ENFORCEMENT
0128 AM HAIL 2 N ELLENDALE 35.26N 89.83W
03/15/2008 E0.88 INCH SHELBY TN TRAINED SPOTTER
0135 AM HAIL LEPANTO 35.61N 90.33W
03/15/2008 E0.75 INCH POINSETT AR PUBLIC
0148 AM HAIL DYESS 35.59N 90.21W
03/15/2008 E0.75 INCH MISSISSIPPI AR EMERGENCY MNGR
0230 AM HAIL ATOKA 35.45N 89.77W
03/15/2008 E0.75 INCH TIPTON TN TRAINED SPOTTER
PENNY SIZE HAIL IN ATOKA
0312 AM HAIL WYNNE 35.23N 90.79W
03/15/2008 E0.88 INCH CROSS AR PUBLIC
0410 AM TSTM WND DMG ROBINSONVILLE 34.82N 90.32W
03/15/2008 TUNICA MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN
0415 AM TSTM WND DMG HERNANDO 34.83N 89.99W
03/15/2008 DESOTO MS LAW ENFORCEMENT
NARROW AREA OF DEBRIS REPORTED ON ROADWAY NEAR TULANE AND
FOG ROAD
0415 AM HAIL HERNANDO 34.83N 89.99W
03/15/2008 E1.75 INCH DESOTO MS LAW ENFORCEMENT
GOLFBALL SIZE HAIL
0445 AM HAIL 6 N BYHALIA 34.95N 89.69W
03/15/2008 E1.00 INCH MARSHALL MS TRAINED SPOTTER
0446 AM HAIL 5 S BYHALIA 34.79N 89.69W
03/15/2008 E0.75 INCH MARSHALL MS EMERGENCY MNGR
0503 AM HAIL HOLLY SPRINGS 34.77N 89.44W
03/15/2008 E0.75 INCH MARSHALL MS TRAINED SPOTTER
0515 AM TSTM WND DMG ASHLAND 34.83N 89.18W
03/15/2008 BENTON MS LAW ENFORCEMENT
TREES DOWN BETWEEN PINE GROVE AND ASHLAND AND SEVERAL
TREES DOWN ON SAW MILL ROAD
0515 AM HAIL HERNANDO 34.83N 89.99W
03/15/2008 E0.75 INCH DESOTO MS LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED AT HERNANDO TOWN SQUARE
0515 AM HAIL HERNANDO 34.83N 89.99W
03/15/2008 E0.75 INCH DESOTO MS LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED AT HERNANDO TOWN SQUARE
0515 AM HAIL 1 E EUDORA 34.83N 90.13W
03/15/2008 E0.75 INCH DESOTO MS TRAINED SPOTTER
0520 AM TSTM WND DMG HERNANDO 34.83N 89.99W
03/15/2008 DESOTO MS LAW ENFORCEMENT
TREES REPORTED DOWN ON THE WEST AND SOUTH SIDE OF
HERNANDO
0525 AM HAIL 1 S HERNANDO 34.81N 89.99W
03/15/2008 E0.75 INCH DESOTO MS AMATEUR RADIO
0525 AM HAIL 4 N HERNANDO 34.89N 89.99W
03/15/2008 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL REPORTED NEAR HWY 51 AND I-69
0525 AM HAIL 1 W LEWISBURG 34.87N 89.83W
03/15/2008 E0.75 INCH DESOTO MS AMATEUR RADIO
0540 AM HAIL FALKNER 34.85N 88.93W
03/15/2008 E0.75 INCH TIPPAH MS TRAINED SPOTTER
0542 AM HAIL 6 ENE RIPLEY 34.76N 88.85W
03/15/2008 E0.75 INCH TIPPAH MS LAW ENFORCEMENT
0600 AM TSTM WND DMG JUMPERTOWN 34.71N 88.66W
03/15/2008 PRENTISS MS BROADCAST MEDIA
NW PRENTISS STORE DEMOLISHED
0615 AM TSTM WND DMG POTTS CAMP 34.65N 89.31W
03/15/2008 MARSHALL MS TRAINED SPOTTER
POWER LINES DOWN
0615 AM HAIL 3 N GLENDORA 33.87N 90.29W
03/15/2008 E0.88 INCH TALLAHATCHIE MS TRAINED SPOTTER
0616 AM HAIL JUMPERTOWN 34.71N 88.66W
03/15/2008 E1.00 INCH PRENTISS MS LAW ENFORCEMENT
0616 AM TSTM WND DMG JUMPERTOWN 34.71N 88.66W
03/15/2008 PRENTISS MS LAW ENFORCEMENT
TREES DOWN BETWEEN ROUTE 5031 AND HWY 4 BY JUMPERTOWN
SCHOOL
0622 AM HAIL NEW ALBANY 34.49N 89.02W
03/15/2008 E0.75 INCH UNION MS LAW ENFORCEMENT
0647 AM HAIL BALDWYN 34.50N 88.63W
03/15/2008 E1.00 INCH LEE MS LAW ENFORCEMENT
0700 AM HAIL TISHOMINGO 34.64N 88.23W
03/15/2008 E1.00 INCH TISHOMINGO MS TRAINED SPOTTER
1006 AM HAIL CRAWFORDSVILLE 35.23N 90.33W
03/15/2008 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER SIZE HAIL IN CRAWFORDSVILLE.
&&
TABSpecial weather statement, Mar 15, 10:32 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1032 AM CDT SAT MAR 15 2008 TNZ090>092-151600- HARDEMAN TN-HARDIN TN-MCNAIRY TN- 1032 AM CDT SAT MAR 15 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... WEST CENTRAL HARDIN COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF POCAHONTAS AT 1032 AM CDT... MOVING EAST AT 40 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN HARDEMAN...HARDIN AND MCNAIRY COUNTIES...INCLUDING THE CITY OF SELMER...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1100 AM CDT.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:54 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 21 min |
| Mar 15, 12:11 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc | 64 min |
| Mar 15, 12:13 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 47 min |
| Mar 15, 12:29 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 46 min |
| Mar 15, 12:40 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Prentiss, Tishomingo | 41 min |
| Mar 15, 3:45 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 45 min |
| Mar 15, 4:11 AM CDT | Flash Flood Warning | MEG | DeSoto, Tunica | 3 hr |
| Mar 15, 4:29 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate | 46 min |
| Mar 15, 4:40 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 50 min |
| Mar 15, 5:10 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lee, Marshall, Prentiss, Tippah and 1 more | 50 min |
| Mar 15, 5:17 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Lafayette, Marshall, Panola, Quitman, Tate | 43 min |
| Mar 15, 5:53 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more | 52 min |
| Mar 15, 5:54 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tate and 1 more | 51 min |
| Mar 15, 6:41 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 35 min |
| Mar 15, 6:44 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Union | 33 min |
| Mar 14, 11:27 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 48 min |
| Mar 14, 11:43 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, St. Francis | 47 min |
| Mar 14, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 39 min |
| Mar 15, 12:21 AM CDT | Severe Thunderstorm Warning | MEG | Craighead | 39 min |
| Mar 15, 12:28 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 47 min |
| Mar 15, 12:34 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Lawrence | 19 min |
| Mar 15, 12:51 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 39 min |
| Mar 15, 1:00 AM CDT | Severe Thunderstorm Warning | MEG | Poinsett | 20 min |
| Mar 15, 1:01 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 44 min |
| Mar 15, 1:03 AM CDT | Severe Thunderstorm Warning | MEG | Craighead | 42 min |
| Mar 15, 1:09 AM CDT | Severe Thunderstorm Warning | MEG | Randolph | 36 min |
| Mar 15, 1:30 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 45 min |
| Mar 15, 1:56 AM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 49 min |
| Mar 15, 2:34 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Poinsett, St. Francis | 56 min |
| Mar 15, 3:27 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 18 min |
| Mar 15, 4:01 AM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 44 min |
| Mar 15, 9:59 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden | 46 min |
| Mar 15, 12:15 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 45 min |
| Mar 15, 12:58 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 47 min |
| Mar 15, 10:27 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Mississippi, 2008Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.